RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1965, Volume 165, Number 5, Pages 983–986 (Mi dan31909)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

Extremal problems for classes of analytic functions having a structural formula

I. A. Aleksandrov, V. Ya. Gutlyanskii

Tomsk State University V.V.Kuibyshev

Full text: PDF file (540 kB)

Bibliographic databases:

Document Type: Article
UDC: 517.34
Presented: M. A. Lavrent'ev
Received: 07.04.1965

Citation: I. A. Aleksandrov, V. Ya. Gutlyanskii, “Extremal problems for classes of analytic functions having a structural formula”, Dokl. Akad. Nauk SSSR, 165:5 (1965), 983–986

Citation in format AMSBIB
\Bibitem{AleGut65}
\by I.~A.~Aleksandrov, V.~Ya.~Gutlyanskii
\paper Extremal problems for classes of analytic functions having a structural formula
\jour Dokl. Akad. Nauk SSSR
\yr 1965
\vol 165
\issue 5
\pages 983--986
\mathnet{http://mi.mathnet.ru/dan31909}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0197737}
\zmath{https://zbmath.org/?q=an:0158.31902}


Linking options:
  • http://mi.mathnet.ru/eng/dan31909
  • http://mi.mathnet.ru/eng/dan/v165/i5/p983

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. A. Aleksandrov, O. I. Ezhova, “Metod variatsii dlya otobrazhenii, predstavimykh s pomoschyu integralov Stiltesa”, Vestn. Tomsk. gos. un-ta. Matem. i mekh., 2014, no. 5(31), 5–15  mathnet
  • Number of views:
    This page:23
    Full text:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019